It is currently Sat Aug 19, 2017 6:53 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Vomitting?
PostPosted: Tue Oct 18, 2011 6:06 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
I am not a regular user, I now only use suboxone when I really crave it. I have kicked the habit for the most part. Last time I used opiates was 15 days ago (took some hydrocodone). The next day I took a quarter of a sub. I went two weeks before taking anything again. Today I took a quarter sub at 6pm. Minutes after I vomited but just a little spit up, and I assumed it was from the taste as it typically grosses me out. I took another quarter of the tablet at around 10pm. I had 3 beers between 11pm and 1am. I ate a sandwich that did not do great things for my stomach. Felt nauseated when smoking a cigarette around 145. Around 530am I had another cigarette. Stomach felt a little nauseated throughout this time. At the end of the cig began to feel extremely nauseous and it resulted in a great deal of projectile vomiting. Excuse the details, but I vomited hard 3 or 4 times. I am wondering why this is. I have taken suboxone in the past and have taken higher dosages. Ive taken as much as a half a tablet at once and followed it with as many as 7 beers. I never threw up from that. I am wondering/worried about why I threw up tonight. Is this common? If anyone can help me out Id really appreciate it.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 18, 2011 10:59 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Hi, I am not sure how long you have been taking sub intermittently but imo you are taking a dose that is just too strong since you are not opiate dependent. Sub is really strong and given in mcg doses to opiate naieve people for pain. You should try a smaller dose, maybe even .5mg next time and see if that helps. Another thing you can do is spit when the sub is dissolved, this will help you to ingest less naloxone which can cause nausea.

If you have been taking your sub this way for a while without nausea then maybe it was just a coincidence. It's possible you had a little stomach bug and the sub taste made you nauseated. These are just a few ideas and if it keeps up i would experiment with your dose.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 18, 2011 11:09 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Oh and I also wanted to add something you probably already know. Sub is not meant to be taken as needed, you are still using and when you do not have pain pills you are using sub to get by. I strongly urge you to get on a steady dose of sub so you can end your addiction. You need to get out of the cycle of self medicating. I really hope you will consider using sub correctly because it can help you change your life for the better!


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks
PostPosted: Tue Oct 18, 2011 12:50 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
Breezy Ann,
Thanks for the response. I had been pescribed subs but due to a litany of problems, most notably financials and insurance reasons (or lack there of) I can no longer afford my script as often based on the cost. So I must rely on purchasing the script far less frequently than before. I only use the subs now when I really need them for cravings. Granted I had gone two weeks and this was a minor collapse. But as you said, I have never had an adverse reaction. My schedule is bizarre these days. So i just woke up from going to bed at 7 am. My stomach still doesnt feel right, something about it feels off. Given this is a lesser dosage than Im used to, Im hoping youre right that it was a combination of a stomach bug and the chemical makeup of the sub. However if anyone else has any possible feedback, it is always appreciated. Thanks again for your help Breezy.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 18, 2011 1:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
The prescribing literature says that fatal overdoses have been reported in opiate naive people at doses as low as 2 mg. Your reaction wasn't fatal, but you definitely OD'd. If you are not opiate tolerant (and if you haven't used opiates in 15 days you are not) you shouldn't risk taking Sub. People think Sub is a weak ass opiate because it doesn't really get you high, but it's really one of the most powerful drugs out there. I'm glad you are OK.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 18, 2011 2:09 pm 
OP isn't necessarily "not opiate-tolerant." He just isn't physically dependent at this time. OP, were you ever physically dependent?

How much hydrocodone do you take when you use? If you're taking like 20-30 mg of hydrocodone and getting high, then yes, you are not opiate tolerant and you took too much.

It does kind of sound like you took too much.


Top
  
 
 Post subject:
PostPosted: Tue Oct 18, 2011 7:40 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 18, 2011 5:57 am
Posts: 7
I am pretty opiate tolerant. Never been dependent but have been a heavy user. When I took the hydros I took 80 mg of it. The last time I took subs was about 6 weeks ago. The most I took was one bilingual strip at once. So i dont know if I'd call it an overdose. It is hard to say. The fact I do have a relatively high opiate tolerance is why I do not think I overdose. The last time I took a stronger opiate than hydrocodone was 5 weeks ago. At that time I took a total of 25 mg of opana over the course of 10 hours, taking about 5mg every 2 hours. Also did not result in any sickness that night.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group